Jump to content

Recommended Posts

Laurajk

Is there a way to stop the suicidal thoughts and thoughts of just wanting to be done with life? 

Share this post


Link to post
ChessieCat

Hi Laurakj and welcome to SA,

 

We ask all members to create a drug signature which will show below every post you make.  Please use the following format:

 

A request: Would you summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?

  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Link to Account Settings – Create or Edit a signature.

 

This is your own Intro topic where you can ask questions and journal your progress.  We encourage members to visit other members' topics so you can support each other.

Share this post


Link to post
Longestroadhome

Hi Laura. Welcome to the site. Often these drugs can cause suicidal ideation. Please read as much as you can here on this site. There are many others who have been in your situation. I wish I could advise you but I have little knowledge of what you are suffering and am fearful of saying the wrong thing. Just know I am thinking of you and wishing you the very best. 

Share this post


Link to post
Laurajk

Thank you very much for taking the time to write to me. I pretty much have been reading everything I can get my hands on. I just found this site today. I will read as much as I can on this site as you suggested. Were you on an SSRI? Are you off now?  If you are off of it now how long have you been off? I was on citalopram for about 20 years and have been off of it for two months. I weaned off of it for about 6 months. It is s much, much longer story than this, of course though. It is so scary. I don't feel like I will ever be the same. Thank you again for wishing me the best. I appreciate it. I realize you might not want to answer the questions I asked. And that is ok if this is the case. 

Share this post


Link to post
nz11

Welcome Laura

Are you able to expediate a drug signature then the mods can give you some good advice.

A 2 month taper is far too fast with your exposure to this drug. Many people are finding they have to taper for several years to get off the drug.

The wdl symptoms are delayed and 2-4 months is very common. My feeling is things are going to get a lot worse before they get better. Its not you its the drug withdrawal.

You might like to read this and see what you think.

 

Share this post


Link to post
Longestroadhome
11 hours ago, Laurajk said:

Thank you very much for taking the time to write to me. I pretty much have been reading everything I can get my hands on. I just found this site today. I will read as much as I can on this site as you suggested. Were you on an SSRI? Are you off now?  If you are off of it now how long have you been off? I was on citalopram for about 20 years and have been off of it for two months. I weaned off of it for about 6 months. It is s much, much longer story than this, of course though. It is so scary. I don't feel like I will ever be the same. Thank you again for wishing me the best. I appreciate it. I realize you might not want to answer the questions I asked. And that is ok if this is the case. 

Hi Laura

 

I have been on an SSRI (Lexapro) for 10 years. I am still weaning off and am currently at 2mg. My brain is doing a pretty good job of remodelling itself after having been drugged for so long. There are days that are harder than others but on the whole things are going o.k. One step at a time!

 

Someone will come along shortly and advise you of what the best thing to do would be. A taper of six months is pretty quick, especially if you were on it for 20 years. But don't stress unduly. This site is full of people who have walked a similar path to yourself. Most doctors are clueless when it comes to reducing these meds. You are in the best place here! 

Share this post


Link to post
Laurajk

Well I wish you the best of luck. Sounds pretty good for you so far. Last night I took about 1 Mg of celexa. I think i am going to take that amount each day to see if I can feel some better. And yes,  this site is the best thing I have found so far. Thanks again. 

Share this post


Link to post
Laurajk

And thank you nz11 for writing me and sending me the information. I did go back on approx one mg of celexa last night and will probably stay on that for awhile if I feel better. I really appreciate the information. 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.